# SDR AALA201706199057

- Difficulty date: June 18, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 55,240 hours, 20,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2269
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE SEAT MOUNTED AND TWO CEILING EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERIES AT 10WL
